# SDR ASAA2013052995162

- Difficulty date: May 29, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654659247
- Condition: Corroded
- Location: Bs 807-809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LBL 9 FLOORBEAM CORRODED AFT OF STA 807.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-1A-1.  REPAIRED CARGO FLOORBEAM IAW SRM 53-00-53-2R-1.
